# SDR SWIA202053165

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 847 CORRODED.  C-CHECK RO 10/9/2020.  RT SIDE SEAT RAIL FS 847 CORROSION IS INCORRECT LOCATION CORROSION ACTUALLY LOCATED AT 830.40.   ENTIRE SEAT RAIL SECTION REPLACED WHICH INCLUDES FS 847 AND FS 830.40.   REPLACED RT SIDE SEAT RAIL WITH NEW, THAT COVERS FS 847, REF CRJ-900 AMM.
